# SDR MASA2012032634616

- Difficulty date: March 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 22,150 hours, 24,614 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR DID NOT RETRACT.  RTF/EMERGENCY DECLARED.  R2 PRIORITY VALVE.
